Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 186, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2011, 6:34 PM CDT for Pettis County, Missouri. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 6:34 PM CDT (23:34 UTC)
- Expired
- Jun 10, 2011, 7:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 89 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:43 PM CDT | HAIL 0.75 | 7 S Sedalia, MO | |
| Jun 10, 6:49 PM CDT | HAIL 1 | 3 S Sedalia, MO | |
| Jun 10, 6:57 PM CDT | HAIL 1.75 | 5 S Sedalia, MO | |
| Jun 10, 6:59 PM CDT | HAIL 2 | 5 S Sedalia, MO | |
| Jun 10, 7:08 PM CDT | HAIL 1 | Sedalia, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
824
WUUS53 KEAX 102334
SVREAX
MOC159-110015-
/O.NEW.KEAX.SV.W.0186.110610T2334Z-110611T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 715 PM CDT
* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR GREEN RIDGE...OR 10 MILES NORTHEAST
OF WINDSOR...AND DRIFTING SLOWLY EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
SEDALIA...SMITHTON AND SEDALIA MEMORIAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3867 9348 3880 9306 3878 9305 3857 9306
3853 9342
TIME...MOT...LOC 2334Z 254DEG 9KT 3861 9335
WIND...HAIL <50MPH 1.50IN
$$
BOOKBINDER4 follow-up statements
717
WWUS53 KEAX 102341
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 PM CDT FRI JUN 10 2011
MOC159-110015-
/O.CON.KEAX.SV.W.0186.000000T0000Z-110611T0015Z/
PETTIS MO-
641 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PETTIS COUNTY UNTIL 715 PM CDT...
AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM THAT CONTINUES TO RAPIDLY INTENSIFY NEAR GREEN
RIDGE. THIS STORM IS NOW CAPABLE OF PRODUCING DESTRUCTIVE HAIL OF AT
LEAST TWO INCHES IN DIAMETER. THIS STORM WAS LOCATED NEAR GREEN
RIDGE...OR 10 MILES SOUTHWEST OF SEDALIA...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...SMITHTON AND SEDALIA MEMORIAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS JUST SOUTH OF SEDALIA NEED TO BE IN SAFE SHELTER NOW AWAY
FROM WINDOWS!
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3853 9342 3869 9342 3880 9306 3869 9305
3857 9306
TIME...MOT...LOC 2340Z 254DEG 9KT 3861 9333
WIND...HAIL <50MPH 2.00IN
$$
BOOKBINDER127 WWUS53 KEAX 102357 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CDT FRI JUN 10 2011 MOC159-110015- /O.CON.KEAX.SV.W.0186.000000T0000Z-110611T0015Z/ PETTIS MO- 657 PM CDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PETTIS COUNTY UNTIL 715 PM CDT... AT 654 PM...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL 5 MILES SOUTH OF SEDALIA. THE MOST INTENSE PART OF THIS STORM WAS LOCATED BETWEEN 5 AND 10 MILES SOUTH OF SEDALIA ALONG HIGHWAY 65. NATIONAL WEATHER SERVICE DOPPLER RADAR STILL INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO TWO INCHES IN DIAMETER. THIS STORM WAS MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... SOUTHERN PORTIONS OF SEDALIA AND SMITHTON...GENERALLY EAST OF HIGHWAY 65. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3856 9333 3871 9327 3876 9306 3857 9306 TIME...MOT...LOC 2355Z 254DEG 9KT 3863 9322 WIND...HAIL <50MPH 2.00IN $$ BOOKBINDER
816 WWUS53 KEAX 110005 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 705 PM CDT FRI JUN 10 2011 MOC159-110015- /O.CON.KEAX.SV.W.0186.000000T0000Z-110611T0015Z/ PETTIS MO- 705 PM CDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PETTIS COUNTY UNTIL 715 PM CDT... AT 659 PM...TRAINED WEATHER SPOTTERS REPORTED TWO INCH DIAMETER HAIL 5 MILES SOUTH OF SEDALIA. IN ADDITION...THIS STORM HAS SPLIT AND A SECONDARY STORM WITH LARGE HAIL WAS DEVELOPING RIGHT OVER SEDALIA. THE MAIN STORM WAS MOVING EAST AT 10 MPH...WHILE THE SECONDARY CELL WILL MOVE TO THE NORTH-NORTHEAST AT 30 MPH. LARGE DESTRUCTIVE HAIL UP TO TWO INCHES IN DIAMETER ARE POSSIBLE IN BOTH STORMS. LOCATIONS IMPACTED INCLUDE... SEDALIA...SMITHTON AND SEDALIA MEMORIAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS IN AND AROUND SEDALIA TO THE MORGAN COUNTY LINE SHOULD BE IN SAFE SHELTER NOW...AWAY FROM WINDOWS! THIS STORM HAS ALREADY PRODUCED LARGE DESTRUCTIVE HAIL. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3859 9331 3871 9327 3876 9306 3857 9306 TIME...MOT...LOC 0003Z 254DEG 9KT 3863 9319 WIND...HAIL <50MPH 2.00IN $$ BOOKBINDER
108 WWUS53 KEAX 110015 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 715 PM CDT FRI JUN 10 2011 MOC159-110024- /O.EXP.KEAX.SV.W.0186.000000T0000Z-110611T0015Z/ PETTIS MO- 715 PM CDT FRI JUN 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PETTIS COUNTY THAT WAS TO EXPIRE AT 715 PM HAS BEEN REISSUED... TWO SEPARATE WARNINGS ARE IN EFFECT FOR SEVERE THUNDERSTORMS OVER AND SOUTHEAST OF SEDALIA...AND ARE NOW IN EFFECT UNTIL 745 PM. PLEASE REFER TO THOSE BULLETINS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3859 9331 3871 9327 3876 9306 3857 9306 TIME...MOT...LOC 0014Z 254DEG 9KT 3864 9316 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:30 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 10, 3:30 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 330 PM CDT FRI JUN 10 2011 .DISCUSSION... ONGOING POST FRONTAL CONVECTION MOVING ACROSS PORTIONS OF FAR NORTHERN MISSOURI THIS AFTERNOON. MORNING CONVECTION HAD PUSHED THE EFFECTIVE FRONTAL BOUNDARY INTO PORTIONS OF SOUTHEAST KANSAS AND CENTRAL MISSOURI. THE BOUNDARY HAS SINCE STALLED AND IS NOW LIFTING BACK NORTH AS AMPLE DAYTIME HEATING IS NOW UNDERWAY SOUTH OF THE FRONT. THIS IS ALLOWING THE WARM SECTOR TO ONCE AGAIN BECOME MODERATELY UNSTABLE THIS AFTERNOON WITH MLCAPE VALUES CLIMBING TO 1500 TO 2000 J/KG. FURTHER DESTABILIZATION IS LIKELY TO CONTINUE OVER THE NEXT FEW HOURS AS TEMPERATURES ACROSS CENTRAL MISSOURI CLIMB INTO THE UPPER 80S TO LOWER 90S. SHORT RANGE GUIDANCE INDICATING AFTERNOON CONVECTIVE DEVELOPMENT ALONG THE FRONTAL BOUNDARY THIS AFTERNOON...PERHAPS INITIALLY WITHIN AGITATED CU FIELD ACROSS SOUTHEASTERN KANSAS. EXPECT ADDITIONAL DEVELOPMENT TO SPREAD EAST THIS AFTERNOON AS THE REMAINING INHIBITION IS ERODED. WHILE LOW LEVEL SHEAR IS RATHER WEAK ACROSS THE FORECAST AREA...MID LEVEL FLOW OF 40-45 KTS WILL CONTRIBUTE TO SUFFICIENT DEEP LAYER SHEAR FOR ORGANIZED CONVECTION. GIVEN THE WEAK LLVL WIND FIELDS...LARGE HAIL AND DAMAGING WINDS WILL BE THE BIGGEST THREAT WITH THE STRONGEST ACTIVITY. PRECIPITATION SHOULD PUSH SOUTH OF THE AREA BY TONIGHT AS THE COLD FRONT PUSHES THROUGH. BUFR FORECAST SOUNDINGS ALONG WITH SREF PROBABILITIES INDICATE POST FRONTAL STRATUS WILL BE POSSIBLE AND HAVE HELD ON TO CLOUD COVER THROUGH THE NIGHT. A FAIRLY DECENT DAY EXPECTED TOMORROW AS PRECIP REMAINS SOUTH OF THE AREA AND TEMPERATURES REMAIN IN THE 70S ACROSS MOST LOCATIONS. HOWEVER...THIS WILL BE FAIRLY SHORT LIVED AS THE NEXT UPPER SHORT WAVE TROUGH WITHIN A PREDOMINANT SOUTHWEST UPPER FLOW REGIME ACROSS THE PLAINS TRANSLATES ACROSS THE AREA. EXPECT RAIN CHANCES TO INCREASE MARKEDLY AS THIS WAVE MOVES THROUGH AND WILL KEEP HIGH CHC TO LIKELY POPS THROUGH THE DAY ON SUNDAY. THROUGH THE UPCOMING WORK WEEK...A LESS AMPLIFIED UPPER HEIGHT PATTERN WILL DEVELOP ACROSS THE CENTRAL CONUS LEADING TO LOWER CONFIDENCE IN PRECIP CHANCES THROUGH THIS TIME FRAME. THE NEXT SUBSTANTIAL UPPER WAVE TO AFFECT THE AREA LOOKS TO ARRIVE BY MIDWEEK BRINGING A FRONT INTO THE REGION. DEROCHE && .AVIATION... MORNING CONVECTION HAS WANED EARLY THIS AFTERNOON WITH CLOUD COVER RAPIDLY BREAKING ACROSS THE TERMINALS. SURFACE FRONTAL BOUNDARY CURRENTLY DRAPED FROM FAR SOUTHEASTERN KANSAS INTO CENTRAL MISSOURI WILL BEGIN LIFTING NORTH SHORTLY AS MORE VIGOROUS SURFACE HEATING TAKES PLACE SOUTH OF THE BOUNDARY. SHOWERS AND THUNDERSTORMS SEEM PROBABLE ALONG THE FRONT THIS AFTERNOON...HOWEVER CONFIDENCE ON TIMING AND LOCATION IS LOW AT THE MOMENT. WILL CARRY VCTS AT THE KANSAS CITY TERMINALS FOR NOW UNTIL CONVECTION INITIATES. OTHERWISE...ACTIVITY SHOULD MOVE EAST OF THE TAF SITES BY THIS EVENING WITH MVFR TO PERHAPS IFR CIGS DEVELOPING AS THE FRONT ONCE AGAIN PUSHES SOUTH OF THE AREA. DEROCHE && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 10, 1:03 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT FRI JUN 10 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 103 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON TRIGGERING THUNDERSTORMS THROUGH PORTIONS OF NORTHEASTERN THROUGH CENTRAL AND WEST CENTRAL MISSOURI. MODERATE INSTABILITY AND FAVORABLE SHEAR WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A KIRKSVILLE TO KANSAS CITY LINE. A FEW THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS BUT AS COOLER AIR MOVES INTO THE REGION BEHIND THE FRONT THE THREAT OF SEVERE WEATHER WILL DIMINISH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BEGIN TO INCREASE IN COVERAGE LATE SATURDAY NIGHT AND INTO SUNDAY. BY SUNDAY AFTERNOON MODERATE INSTABILITY WILL BUILD ACROSS EASTERN KANSAS AND WESTERN MISSOURI AND WITH FAVORABLE SHEAR SEVERE THUNDERSTORMS WILL BE POSSIBLE. PERIODIC THUNDERSTORM CHANCES WILL PERSIST THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON FOR AREAS GENERALLY ALONG SOUTH AND EAST OF A KANSAS CITY TO KIRKSVILLE LINE. DEROCHE
In the hours before
Local storm report, Jun 10, 2:20 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
220 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM NON-TSTM WND GST 3 E EDGERTON KS 38.76N 94.96W
06/09/2011 M58.00 MPH JOHNSON KS DEPT OF HIGHWAYS
&&
DDEROCHESpecial weather statement, Jun 10, 6:13 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 613 PM CDT FRI JUN 10 2011 MOZ045-110000- PETTIS MO- 613 PM CDT FRI JUN 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS COUNTY UNTIL 700 PM CDT... AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GREEN RIDGE...OR 10 MILES EAST OF WINDSOR... MOVING NORTHEAST AT 10 MPH. THIS STORM WAS CONTINUING TO INTENSIFY AND HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SMITHTON. THIS STORM MAY INTENSIFY FURTHER...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3875 9306 3859 9307 3854 9335 3862 9340 TIME...MOT...LOC 2313Z 236DEG 10KT 3858 9333 BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 30 min |
| Jun 9, 7:05 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 25 min |
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 23 min |
| Jun 9, 7:20 PM CDT | Areal Flood Advisory | EAX | Sullivan | 6 hr |
| Jun 9, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 34 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 32 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 32 min |
| Jun 9, 7:42 PM CDT | Areal Flood Advisory | EAX | Daviess | 6 hr |
| Jun 9, 7:55 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 35 min |
| Jun 9, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 34 min |
| Jun 9, 8:04 PM CDT | Flash Flood Warning | EAX | Sullivan | 6 hr |
| Jun 9, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 33 min |
| Jun 9, 8:13 PM CDT | Flash Flood Warning | EAX | Daviess | 4 hr |
| Jun 9, 8:20 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 25 min |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston | 31 min |
| Jun 9, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 43 min |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 46 min |
| Jun 9, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 47 min |
| Jun 9, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 31 min |
| Jun 9, 9:37 PM CDT | Flash Flood Warning | EAX | Adair, Linn, Macon, Sullivan | 6 hr |
| Jun 9, 9:43 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 18 min |
| Jun 9, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 32 min |
| Jun 9, 10:02 PM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway, Worth | 43 min |
| Jun 9, 10:06 PM CDT | Flash Flood Warning | EAX | Grundy, Linn, Livingston | 6 hr |
| Jun 9, 10:25 PM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Jun 9, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 18 min |
| Jun 9, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 62 min |
| Jun 9, 11:24 PM CDT | High Wind Warning | EAX | Bates, Cass | 3 hr |
| Jun 10, 12:31 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, Grundy, Linn, Livingston, Macon and 1 more | 10 hr |
| Jun 10, 8:20 AM CDT | Special Weather Statement | EAX | Buchanan | 40 min |
| Jun 10, 8:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 17 hr |
| Jun 10, 8:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 36 hr |
| Jun 10, 6:13 PM CDT | Special Weather Statement | EAX | Pettis | 47 min |
| Jun 10, 6:48 PM CDT | Special Weather Statement | EAX | Howard | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.